# SDR AU980946

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 7320 · Fuel Controlling System
- Part: Py Line
- Part number: 3027974
- Condition: Cracked
- Location: Eng Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE PY LINE CRACKED AT END FITTING FERRULE.
